# SDR DHL2005765514

- Difficulty date: December 7, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870-950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPT (CABIN) SEAT TRACK BL 48L BS 870 - 950 + 11 CORRODED.  CUT OUT CRACKED SECTION OF SEAT TRACK BL 48L S 870 - 950 + 11.  FABRICATED AND INSTALLED SEAT TRACK REPAIR 90.85" BY 3.3" FROM BAC1520-792 IAW B727 SRM 53-10-5 FIG 1
